MAUDE Adverse Event Report: ZHONGSHAN A&J MEDICAL EQUIPMENT CO., LTD.9 DRIVE; ROLLATOR

ZHONGSHAN A&J MEDICAL EQUIPMENT CO., LTD.9 DRIVE; ROLLATOR
Model Number 795B
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Fall (1848)
Date of Event 04/14/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a rollator.The product will not be recovered for evaluation due to covid-19 protocols.Customer was sitting on the device and one of the front swivel wheels broke completely off where the fork fastener goes into the frame.Customer fell back and hit her head on porcelain tile.She believes she had a concussion.She did not go to the hospital due to covid-19 pandemic but contacted an online doctor.Product weight cap is (b)(6) lbs.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
ZHONGSHAN A&J MEDICAL EQUIPMENT CO., LTD.9
3 shenghui south road
nantou town
zhongshan city, guangdong
CH 
MDR Report Key10012495
Report Number2438477-2020-00023
Device Sequence Number19355059
Product Code ITJ
UDI-Device Identifier00822383213484
UDI-Public822383213484
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/29/2020
Report Date (Section F) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number795B
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/14/2020
Device Age16 MO
Date Report to Manufacturer04/30/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR
Patient Weight132
Date Report Sent to FDA04/29/2020